Are the "bumpy patches" a result of your anxiety and stress? Perhaps. But they may also be due to any number of things.
If you are concerned your doctor should be able to provide a diagnosis, or refer you to a specialist
can bring this about. So can some medications such as diuretics (used to lower blood pressure) and statins (used to lower cholesterol). However, dietary supplements containing red yeast rice, the precursor to statins...
FAQ About Pimpleby
Healthy Living ..
of the feet and lowerlegs.
The pigmentation side effect gradually disappears after the therapy..., from blackheads to pimples to nodules, are formed.
I wash my face several times a day...
Have you changed your soaps, lotions and/or detergents lately? Perhaps this is contact dermatitis? Have you stayed overnight in any hotels lately? There've been reports of bed bug infestations. Have you been outdoors? Pe
The fact that it went away is good news. As a suggestion, try cutting the time of your jogging in half. Also, begin and end your workouts with 5 minutes of walking. Then a minute or two of slower jogging. Your body needs to w